MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,CIRCUMCISION

MEDLINE INDUSTRIES LP; TRAY,CIRCUMCISION
Catalog Number DYNDF1010B
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
"increased bleeding in the babies and made it difficult to complete the procedure".
 
Additional Manufacturer Narrative
It was reported by the customer contact that on 10/16/23, during a circumcision procedure, it was "reported it causing increased bleeding in the babies and made it difficult to complete the procedure".No additional information was provided.A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TRAY,CIRCUMCISION
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18152399
Report Number1417592-2023-00455
Device Sequence Number7992334
Product Code OHG
UDI-Device Identifier10080196847846
UDI-Public10080196847846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNDF1010B
Device Lot Number23ABO153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown